I came back from a ski trip a couple days ago and now my chest and back hurts. At first I was sore and then it lead to pain. I am recently getting over a horrible cold as well so I am wondering if the chest pain is from a strained muscle or if it could be something worse like a chest infection. I feel great and am no longer coughing, I just feel sharp of pain in my chest about 5 inches below the left collar bone when I make a sudden move, breath out and also when I bend over. Sometimes it just happens when I have a lot of movement. I went to the doctor on Monday to get refills for my ADD medication and she also upped my dosage of Vyvanse to 30mgs. (I am on childrens dosage because I don't take to medication very well.) Maybe the chest pain could be from that? I'm really confused and don't want to have to go back to my doctor as she is 30 minutes away from me. Should I stop taking the Vyvanse?
Welcome to the MedHelp forum!
Vyvanse can increase blood pressure which can cause chest pain, so get your blood pressure checcked. It can also be a post viral fatigue syndrome. Costochondritis is another possibility so if you can pinpoint the place of pain, apply a local analgesic and heating pad and see.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP to run tests and examination to clinch a diagnosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.